# SDR DLM88970187

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Center Cockpit
- Component: 5887275501
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CENTER WINDSHIELD DEVELOPED DIME SIZE BUBBLE. GREW TO APPROXIMATELY QUARTER SIZE. TURNED OFF A/I.  PULLED CIRCUIT BREAKERS X25/X26.  BUBBLE STOPPED GROWING.  REPLACED CENTER WINDSHIELD AND CENTER WINDOW HEAT CONTROLLER.  OPS CHECK OK.
